# SDR DLM11020291

- Difficulty date: March 9, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 45,246 hours, 5,343 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Flush Motor
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAV SMOKE WARNING ILLUMINATED.  FLT ATTN FOUND NO SMOKE BUT ODOR L4 LAV.  FOUND L4 TOILET VALVE MOTOR SMOKING.  REPLACED TOILET ASSY.
